# SDR 08FDEA00764

- Difficulty date: March 6, 2008
- Submitted: March 7, 2008
- Operation: Air carrier
- Aircraft: N384FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46617
- Aircraft time: 72,404 hours, 28,926 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Part number: ALC7426502
- Condition: Chafed
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER REAR SPAR HINGE PANEL BELOW THE INBD DAMPER IS CHAFED ON THE INTERIOR SKIN, OUTBD ELEVATOR.  REMOVED PANEL TO FOM. IAW SRM 51-31-01 VOL II. REMOVED DAMAGE AND PREPARED SURFACES FOR BONDNG IAW SRM 51-71-00  VOL II.  FABRICATED REPAIR FILLER, DOUBLER,  BONDED & CURED IAW SRM 51-71-00 VOL II.   APPLIED SEALANT IAW SRM 51-71-00 VOL II.   PAINTED AREA IAW SRM 51-21-01 VOL II.  RE-INSTALLED PANEL IAW SRM 51-31-01 VOL II PG 1.
